# SDR AALA20110119LGA02

- Difficulty date: January 19, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 28,535 hours, 12,057 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 19D EMERGENCY LIGHT INOPERATIVE.  FOUND PINS AT SEAT CONNECTOR PUSHED BACK.  RE-SECURED PINS.  OPS CHECK NORMAL.
